Singular and continuous complexes, chains and cycles.

С. Левшец

Matematiceskij sbornik

  • Volume: 45, Issue: 2, page 271-285
  • ISSN: 0368-8666

How to cite

top

Левшец, С.. "Singular and continuous complexes, chains and cycles.." Matematiceskij sbornik 45.2 271-285. <http://eudml.org/doc/64971>.

@article{Левшец,
author = {Левшец, С.},
journal = {Matematiceskij sbornik},
keywords = {Topology},
language = {eng},
number = {2},
pages = {271-285},
publisher = {Tipogr. Lissnera i Sobko},
title = {Singular and continuous complexes, chains and cycles.},
url = {http://eudml.org/doc/64971},
volume = {45},
}

TY - JOUR
AU - Левшец, С.
TI - Singular and continuous complexes, chains and cycles.
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 45
IS - 2
SP - 271
EP - 285
LA - eng
KW - Topology
UR - http://eudml.org/doc/64971
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.